# SDR QXEA201401220054

- Difficulty date: January 20, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 16,385 hours, 17,513 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Condition: Damaged
- Location: Exterior Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEADING EDGE LIGHT LENS HARDWARE IS CORRODED. REPLACED FLARE LIGHT RETAINER ASSY HARDWARE ON L/E IAW AMM 33-41-01-400-802, STEPS 4.A, 13 & 14. REPLACED APPROACH LIGHT RETAINER ASSY HARDWARE IAW AMM 33-41-01-400-801, STEPS 4.A 13-14.
